MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERTAS PLUS ELECTRONIC TOOL KIT

INTEGRA LIFESCIENCES MANSFIELD CERTAS PLUS ELECTRONIC TOOL KIT
Catalog Number 828852
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The certas plus electronic tool kit was not returned for evaluation (is not available for return as per customer) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined, however, a potential root cause is internal short within battery causing rapid increase in temperature.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A physician reported a burning smell during use of a certas electronic tool kit (id 828852).It was confirmed that the battery was overheating.The device would not turn on even after replacing the battery.The new battery also overheated.The procedure was completed with a replacement product available.No patient injury reported, and the event did not led to surgical delay.

Brand Name
CERTAS PLUS ELECTRONIC TOOL KIT
Common Device Name
CERTAS PLUS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23497139
Report Number3014334038-2025-00141
Device Sequence Number12978653
Product Code JXG
UDI-Device Identifier10381780532897
UDI-Public10381780532897
Combination Product (Y/N)N
PMA/510(K) Number
K181902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number828852
Device Lot Number12062775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown